# SDR 95ZZZX4007

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8453Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288216042
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 67436004
- Condition: Overheat
- Location: Nav/Light
- Part time: 2,100 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

NAV/LIGHT SWITCH/REHOSTAT SHOWED SIGNS OF OVERHEATING ESPECIALLY WHERE THE WIRES WERE SOLDERED ON THE LUGS.  SWITCH MAY BE TOO SMALL FOR THE EXISTING LOAD.  SUBMITTED BY A & P IA, NR 021-52-9192.
